Title: | A note on the fractional perimeter and interpolation |
Authors: | Ponce, Augusto C. Spector, Daniel 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-Sep-2017 |
Abstract: | We present the fractional perimeter as a set-function interpolation between the Lebesgue measure and the perimeter in the sense of De Giorgi. Our motivation comes from a new fractional Boxing inequality that relates the fractional perimeter and the Hausdorff content and implies several known inequalities involving the Gagliardo seminorm of the Sobolev spaces W-alpha,W-1 of order 0 < alpha < 1. (C) 2017 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.crma.2017.09.001 http://hdl.handle.net/11536/143999 |
ISSN: | 1631-073X |
DOI: | 10.1016/j.crma.2017.09.001 |
Journal: | COMPTES RENDUS MATHEMATIQUE |
Volume: | 355 |
Begin Page: | 960 |
End Page: | 965 |
Appears in Collections: | Articles |